Alert archive / Hawaii / Gale Warnings in 2011

Gale Warning 1, NWS Honolulu, HI

January 12, 2011

NWS Honolulu, HI issued this gale warning at Jan 12, 2011, 3:55 PM HST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 3:55 PM HST (01:55 UTC)
Expired
Jan 13, 2011, 3:34 AM HST
In force
12 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WHHW70 PHFO 130155
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
355 PM HST WED JAN 12 2011

...LARGE NORTHWEST SWELL AND STRONG SOUTH TO SOUTHWEST WINDS...

PHZ113-116-120-131400-
/O.UPG.PHFO.SC.Y.0005.000000T0000Z-110113T1600Z/
/O.NEW.PHFO.GL.W.0001.110113T0155Z-110113T1600Z/
KAUAI CHANNEL-KAIWI CHANNEL-PAILOLO CHANNEL-
355 PM HST WED JAN 12 2011

...GALE WARNING IN EFFECT UNTIL 6 AM HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL BE QUITE STRONG
  IN THE CHANNELS TONIGHT...AND WILL WEAKEN BY THURSDAY MORNING. SOUTHWEST
  WINDS UP TO 35 KNOTS... WITH GUSTS UP TO 45 KNOTS IN THE WESTERN
  CHANNELS TONIGHT...WITH ROUGH SEAS 12 TO 16 FEET. THE NORTHWEST
  SWELL WILL WEAKEN SLIGHTLY TONIGHT...WITH A SMALL INCREASE AGAIN
  FOR THURSDAY AND THURSDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>112-114-115-117>119-121>124-131400-
/O.CON.PHFO.SC.Y.0005.000000T0000Z-110113T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
MAALAEA BAY-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
355 PM HST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY.

* SOUTH TO SOUTHWEST WINDS WILL BE QUITE STRONG TONIGHT...AND WILL
  WEAKEN BY THURSDAY MORNING. SOUTHWEST WINDS UP TO 25 TO 30
  KNOTS...WITH GUSTS UP TO 35 KNOTS EXPECTED ACROSS ALL COASTAL
  HAWAIIAN WATERS EXCEPT FOR THE WESTERN CHANNEL COVERED BY THE
  GALE WARNING. ROUGH SEAS 10 TO 14 FEET EXPECTED. THE NORTHWEST
  SWELL WILL WEAKEN SLIGHTLY TONIGHT...WITH A SMALL INCREASE AGAIN
  FOR THURSDAY AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
2 follow-up statements
096 
WHHW70 PHFO 130749
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
949 PM HST WED JAN 12 2011

...A NORTHWEST SWELL AND LOCALLY STRONG AND GUSTY SOUTH TO
SOUTHWEST WINDS ARE CREATING HAZARDOUS SEAS AROUND THE ISLANDS...

PHZ113-116-120-131600-
/O.CON.PHFO.GL.W.0001.000000T0000Z-110113T1600Z/
KAUAI CHANNEL-KAIWI CHANNEL-PAILOLO CHANNEL-
949 PM HST WED JAN 12 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. 

* WINDS AND SEAS...THROUGH THURSDAY MORNING...SOUTHWEST WINDS UP
  TO 35 KNOTS. ROUGH SEAS 14 TO 19 FEET.

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS WILL BE QUITE STRONG
  IN THE CHANNELS TONIGHT...AND WILL WEAKEN BY THURSDAY MORNING.
  SOUTHWEST WINDS UP TO 35 KNOTS...WITH GUSTS POSSIBLY TO 45 KNOTS
  IN THE WESTERN CHANNELS TONIGHT...WITH ROUGH SEAS 10 TO 16 FEET.
  THE NORTHWEST SWELL WILL GRADUALLY SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL
AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END.

&&

$$

PHZ110>112-114-115-117>119-121>124-131600-
/O.CON.PHFO.SC.Y.0005.000000T0000Z-110113T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
MAALAEA BAY-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
949 PM HST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY.

* WINDS AND SEAS...THROUGH THURSDAY MORNING...SOUTHWEST WINDS 20
  TO 30 KNOTS...WITH GUSTS UP TO 40 KNOTS. ROUGH SEAS 7 TO 17
  FEET.

* SOUTH TO SOUTHWEST WINDS WILL BE QUITE STRONG TONIGHT...AND WILL
  WEAKEN BY THURSDAY MORNING. SOUTHWEST WINDS 20 TO 30
  KNOTS...WITH POSSIBLE GUSTS TO 35 KNOTS EXPECTED ACROSS ALL
  COASTAL HAWAIIAN WATERS EXCEPT FOR THE WESTERN CHANNELS COVERED
  BY THE GALE WARNING. ROUGH SEAS 10 TO 14 FEET EXPECTED. THE
  NORTHWEST SWELL WILL GRADUALLY SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
924 
WHHW70 PHFO 131334
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 AM HST THU JAN 13 2011

...SWELLS AND WINDS WILL CONTINUE TO SUBSIDE ACROSS THE HAWAIIAN
ISLANDS TODAY...

.GALE WARNINGS AND SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED FOR
ALL HAWAIIAN WATERS.

PHZ113-116-120-131445-
/O.CAN.PHFO.GL.W.0001.000000T0000Z-110113T1600Z/
KAUAI CHANNEL-KAIWI CHANNEL-PAILOLO CHANNEL-
334 AM HST THU JAN 13 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE GALE
WARNING. 

WINDS WILL CONTINUE TO GRADUALLY SUBSIDE TODAY. HOWEVER...MARINERS
SHOULD STILL USE CAUTION NEAR HEAVY SHOWERS AND THUNDERSTORMS
LINGERING MAINLY THIS MORNING. 

$$

PHZ110>112-114-115-117>119-121>124-131445-
/O.CAN.PHFO.SC.Y.0005.000000T0000Z-110113T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
MAALAEA BAY-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 AM HST THU JAN 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS WILL CONTINUE TO GRADUALLY LOWER TODAY AS WINDS AND THE
NORTHWEST SWELL SUBSIDE. HOWEVER...MARINERS SHOULD STILL EXERCISE
CAUTION DUE TO LOCALLY HEAVY SHOWERS AND LINGERING THUNDERSTORMS.
THE SHOWERS AND THUNDERSTORMS WILL BE DIMINISHING THROUGHOUT THE
DAY AS WELL.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Jan 12, 10:00 AM HST, 5 hours 55 minutes earlier.

Area forecast discussion, Jan 12, 10:00 AM HST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST WED JAN 12 2011

.SYNOPSIS...
A WET AND WINDY WEATHER PATTERN WILL PREVAIL OVER THE STATE THROUGH
MUCH OF THURSDAY. GUSTY SOUTHERLY WINDS...HEAVY RAINS AND EVEN SOME
THUNDERSTORMS ARE EXPECTED AS A COLD FRONT APPROACHES FROM THE WEST.
THE COLD FRONT WILL STALL AND WEAKEN OVER THE WESTERN PORTION OF THE
STATE THURSDAY. AFTER THE FRONT DISSIPATES...CONDITIONS WILL
GRADUALLY BECOME DRIER FRIDAY AND SATURDAY WITH LIGHTER SOUTHERLY
WINDS. ANOTHER COLD FRONT IS FORECAST FOR LATE SUNDAY OR EARLY
MONDAY.

&&

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS A SHARP UPPER LEVEL TROUGH ABOUT 500 MILES
NORTHWEST OF KAUAI...WITH AN ASSOCIATED COLD FRONT ABOUT 300 MILES
NORTHWEST OF KAUAI. WHILE THE FRONT IS WELL WEST OF THE STATE...
MOISTURE LEFT BEHIND BY THE PREVIOUS FRONT LINGERS ACROSS THE
ISLANDS. THE MORNING POES/AMSU BLENDED PRECIPITABLE WATER IMAGERY
SHOWS PW VALUES OF CLOSE TO 2 INCHES ACROSS THE ISLANDS. REGIONAL
RADARS CONTINUE TO SHOW STRONG CONVECTION OVER THE COASTAL WATERS...
WITH SATELLITE IMAGERY SHOWING ADDITIONAL COLD CLOUD TOPS DEVELOPING
UPSTREAM TO THE SOUTH AND WEST OF THE STATE.

THE EARLY MORNING CONVECTION DEVELOPED ALONG THE LEADING EDGE OF THE
MOIST AXIS...IN THE AREA OF STRONGEST MOISTURE ADVECTION. THE
AIRMASS WILL REMAIN MOIST AND UNSTABLE ACROSS THE ISLANDS INTO
TOMORROW. RADAR VAD WIND PROFILES SHOW STRONG SOUTHERLY WINDS OF UP
TO 50 KNOTS IN THE LOW LEVELS. THE UNSTABLE AIRMASS COMBINED WITH
STRONG VERTICAL WIND SHEAR WILL LEAD TO POTENTIAL SEVERE WEATHER.
EARLY MORNING STORMS OVER THE OFFSHORE WATERS SHOWED STRONG ROTATION
AT TIMES. WHILE THE CONVECTION MAY SHOW A DIURNAL DOWNWARD TREND
THIS MORNING...IT MAY FLARE UP AGAIN WITH HEATING THIS AFTERNOON.
THEREFORE WE HAVE ISSUED A SEVERE THUNDERSTORM WATCH THROUGH THIS
AFTERNOON FOR AREAS FROM OAHU WESTWARD.

IN ADDITION TO SEVERE CONVECTION...THE THREAT OF FLASH FLOODING WILL
REMAIN AN ISSUE TODAY THROUGH THURSDAY AS THE MOIST AND UNSTABLE
AIRMASS OVER THE STATE INTERACTS WITH STRONG DYNAMICS ASSOCIATED
WITH THE UPPER TROUGH AND SLOWING COLD FRONT. THE SLOW MOVING COLD
FRONT WILL STALL OVER THE WESTERN PORTION OF THE STATE AND IS ALSO
OF CONCERN AS THIS WILL TEND TO FOCUS HEAVY RAINFALL ACCUMULATIONS
WHERE IT STALLS EARLY THURSDAY. LATEST INDICATIONS THAT THE FRONT
WILL STALL NEAR KAUAI OR POSSIBLY AS FAR EAST AS OAHU BY THURSDAY
MORNING.

STRONG GUSTY WINDS WILL CONTINUE THROUGH TONIGHT AS WELL...AND A
WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF THE STATE. WINDS WILL BE
STRONGEST ACROSS NORTHERN SECTIONS OF THE ISLANDS...WHERE THE
SOUTHERLY WINDS WILL DOWNSLOPE AND ACCELERATE. WIND GUSTS OF 45 TO
50 MPH HAVE BEEN MEASURED FROM KAUAI TO MAUI.

WHILE THE HEAVIEST RAIN HAS BEEN FOCUSED FROM MAUI WESTWARD...MIDDLE
AND HIGH LEVEL CLOUDS ARE ALREADY MOVING ACROSS THE BIG ISLAND.
OBSERVATIONS ATOP MAUNA KEA SHOW SATURATED CONDITIONS WITH
TEMPERATURES AROUND -2C TO -3C. WEB CAMS SHOW CLOUDS AT SUMMIT
LEVEL...WITH POSSIBLE RIME ICING BUT NO PRECIPITATION AT THIS POINT.
WITH HEAVIER SHOWERS EXPECTED TO DEVELOP THIS AFTERNOON AND
TONIGHT...THERE REMAINS THE POTENTIAL FOR SIGNIFICANT SNOWFALL
ACCUMULATIONS GREATER THAN 12 INCHES THROUGH THROUGH THURSDAY.
COMBINED WITH GUSTY WINDS...THIS WILL RESULT IN CONSIDERABLE BLOWING
AND DRIFTING SNOW AND NEAR WHITEOUT CONDITIONS.

THE COLD FRONT WILL WEAKEN THURSDAY AFTERNOON AND NIGHT AS THE STORM
ENERGY QUICKLY LIFTS OFF TO THE NORTHEAST. BY FRIDAY THE SHOWERS AND
WINDS WILL DECREASE GOING INTO THE FIRST HALF OF THE WEEKEND.

THE NEXT COLD FRONT IS FORECAST TO MOVE THROUGH THE ISLAND CHAIN
LATE SUNDAY INTO EARLY MONDAY...BUT APPEARS WEAKER WITH LESS WIND
AND RAINFALL EXPECTED.

&&

.MARINE...
FOR THE NORTHERN OFFSHORE WATERS...THE SOUTHERLY WINDS REACHING 35
KNOTS AHEAD OF THE APPROACHING COLD FRONT TODAY HAS NECESSITATED THE
CONTINUANCE OF THE GALE WARNING.

ACROSS THE COASTAL WATERS...THE STRONG SOUTH SOUTHWEST WINDS UP TO
30 KNOTS WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH
TONIGHT. IN ADDITION TO THE WIND WAVES...A LARGE NORTHWEST SWELL
WILL ALSO CONTRIBUTE TO COMBINED SEAS OF 10 FEET OR GREATER.

THE CURRENT NORTHWEST SWELL WILL BEGIN TO DIMINISH TONIGHT...AND
THE HIGH SURF ADVISORY WILL LIKELY END BY THIS EVENING. A NEW LARGE
WEST NORTHWEST SWELL ARRIVING FRIDAY NIGHT MAY PRODUCE SURF HEIGHTS
NEAR HIGH SURF WARNING THRESHOLDS ALONG NORTH AND WEST FACING SHORES
SATURDAY. ELSEWHERE...THE STRONG SOUTH TO SOUTHWEST WINDS WILL AGAIN
GENERATE ROUGH...SHORT PERIOD SURF ALONG SOUTH AND WEST FACING
SHORES THROUGH THURSDAY.

&&

.AVIATION...
FRONT 225 NM WNW PHBK MOV ESE 25 KT. THICK LAYERED CLOUDS WITH
EMBEDDED CB AHEAD OF THE FRONT COVER THE MAIN HAWAIIAN ISLANDS.
THERE WILL BE SCT TSTMS...STRONG S WINDS...MOD ICE...MOD TURB
WIDESPREAD MVFR AND OCNL IFR COND OVER THE MAIN HAWAIIAN ISLANDS
THROUGH THURSDAY MORNING.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM HST THURSDAY FOR ALL HAWAIIAN ISLANDS.

WINTER STORM WARNING UNTIL 6 PM HST THURSDAY FOR THE BIG ISLAND
SUMMITS.

WIND ADVISORY UNTIL 6 AM HST THURSDAY FOR HALEAKALA SUMMIT...BIG
ISLAND SUMMITS...AND MOST AREAS OF OTHER ISLANDS EXCEPT WEST AND
SOUTH SHORES OF KAUAI OAHU AND MAUI.

HIGH SURF ADVISORY UNTIL 6 PM HST WEDNESDAY FOR NORTH AND WEST
FACING SHORES OF NIIHAU...KAUAI...OAHU AND MOLOKAI...NORTH FACING
SHORES OF MAUI...AND WEST FACING SHORES OF THE BIG ISLAND.

SMALL CRAFT ADVISORY UNTIL 6 AM HST THURSDAY FOR ALL COASTAL WATERS.

&&

PUBLIC/MARINE...BRAVENDER/BRENCHLEY
AVIATION...DONALDSON

In the hours before

Local storm report, Jan 12, 10:27 AM HST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
1027 AM HST WED JAN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HIGH SURF        4 SSE KAILUA-KONA       19.59N 155.97W
01/12/2011                   HAWAII IN HAWAII   HI   EMERGENCY MNGR

            OCEAN SAFETY DIVISION LIFEGUARDS REPORTS THE CLOSURE OF
            KAHALUU AND LAALOA /MAGIC SANDS/ IN KONA DUE TO HIGH
            SURF.

0955 AM     HIGH SURF        4 SSE KAILUA-KONA       19.59N 155.97W
01/12/2011                   HAWAII IN HAWAII   HI   EMERGENCY MNGR

            THE OCEAN SAFETY DIVISION REPORTS THE CLOSURE OF KAHALUU
            AND LAALOA /MAGIC SANDS/ BEACH PARKS IN KONA DUE TO HIGH
            SURF.

&&

RTANABE
Local storm report, Jan 12, 11:51 AM HST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
1151 AM HST WED JAN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     NON-TSTM WND GST 5 SE WAIMANALO          21.30N 157.67W
01/12/2011  M55 MPH          OAHU IN HONOLULU   HI   NWS EMPLOYEE

            45 TO 55 MPH WIND GUSTS MEASURED NEAR MAKAI PIER.

&&

MCANTIN

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:22 PM HSTAreal Flood AdvisoryHFOKalawao6 hr
Jan 12, 3:56 PM HSTSpecial Marine WarningHFO77 min
Jan 12, 4:59 PM HSTAreal Flood AdvisoryHFOKauai3 hr
Jan 12, 5:39 PM HSTSpecial Marine WarningHFO111 min
Jan 12, 5:51 PM HSTFlash Flood WarningHFOHonolulu6 hr
Jan 12, 6:31 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 12, 9:26 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 12, 11:28 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 12, 11:33 PM HSTFlash Flood WarningHFOHonolulu9 hr
Jan 13, 12:37 AM HSTSpecial Marine WarningHFO53 min
Jan 13, 12:45 AM HSTSevere Thunderstorm WarningHFOKalawao30 min
Jan 13, 12:54 AM HSTFlash Flood WarningHFOKalawao3 hr
Jan 13, 1:24 AM HSTSpecial Marine WarningHFO96 min
Jan 13, 1:56 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 13, 2:55 AM HSTSpecial Marine WarningHFO95 min
Jan 13, 3:10 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 13, 3:42 AM HSTFlash Flood WarningHFOKalawao3 hr
Jan 13, 4:11 AM HSTAreal Flood AdvisoryHFOKauai3 hr
Jan 13, 4:31 AM HSTSpecial Marine WarningHFO59 min
Jan 13, 5:03 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 13, 5:21 AM HSTSpecial Marine WarningHFO24 min
Jan 13, 5:39 AM HSTSpecial Marine WarningHFO36 min
Jan 13, 6:02 AM HSTFlash Flood WarningHFOKalawao3 hr
Jan 13, 7:42 AM HSTSpecial Marine WarningHFO63 min
Jan 13, 8:11 AM HSTSpecial Marine WarningHFO64 min
Jan 13, 8:37 AM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Jan 13, 8:43 AM HSTSpecial Marine WarningHFO62 min
Jan 13, 9:18 AM HSTSpecial Marine WarningHFO65 min
Jan 13, 9:39 AM HSTSmall Craft AdvisoryHFO18 hr
Jan 13, 9:45 AM HSTSpecial Marine WarningHFO35 min

Nearby

Gale Warnings in Hawaii, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.